Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Rachie39

La Roche-Posay Effaclar Duo question

Hi.
Ive been using the La Roche-Posay Effaclar duo (and the wash) morning and night as my derm told me too (aswell as epiduo at night). But its causing my skin to go orangey-red. Kinda a sunburnt look.

 I really want to be able to keeep using this but has anybody else had this issue. Where it just irrates your skin too much? Does it calm down eventually?

Im going to stop it for a few days and then start up again once a day with it and see how my skin goes. Ive heard so much positive things about this and have definitely seen a massive improvement so I dont want to stop fully.

I would really appreciate any help.

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×